MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-575-15
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3 (date of event): approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a140507 captures the reportable event of reflux within device.
 
Event or Problem Description
It was reported to boston scientific corporation that hydra irrigation tubing was used in a cholangioscopy procedure performed in common bile duct.During the procedure, the valve that was not working.The flushing fluid ran back into the system.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3 (date of event): approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a140507 captures the reportable event of reflux within device.Block h11: hydra irrigation tubing was received for analysis.A visual inspection of the device showed no problems with the threaded cap, or the valve connector.Visual inspection of the tubing noted the presence of a knot however, after loosening the knot, no damage/problems were noted to the tubing.Visual inspection of the soft tubing noted no problems or damage.The reported complaint event was not confirmed.A labeling review was performed and from the information available, this device was used per the directions for use (dfu)/product label.Throughout all testing, the device behaved normally, and visual inspection results did not indicate any damage/defect that would lead to fluid backflow through the irrigation tubing.Based on all gathered information, the probable cause selected is no problem detected, which indicates that the device complaint or problem cannot be confirmed.
 
Event or Problem Description

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20334804
Report Number3005099803-2024-04681
Device Sequence Number20827943
Product Code FEQ
UDI-Device Identifier00840253108425
UDI-Public00840253108425
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model NumberSIT-575-15
Device Catalogue NumberSIT-575-15
Device Lot Number0000230708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown